X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (342) 342
invariants (212) 212
mathematics, applied (94) 94
mathematical analysis (93) 93
physics (91) 91
analysis (81) 81
physics, mathematical (80) 80
mathematics, general (78) 78
high energy physics - theory (69) 69
quantum physics (59) 59
geometry (56) 56
mathematical physics (51) 51
algebra (48) 48
theoretical, mathematical and computational physics (47) 47
classical and quantum gravitation, relativity theory (46) 46
physics, particles & fields (44) 44
operators (43) 43
elementary particles, quantum field theory (37) 37
manifolds (37) 37
mathematics - algebraic geometry (37) 37
polynomials (36) 36
singularities (36) 36
symplectic geometry (34) 34
algebraic geometry (32) 32
dynamical systems (31) 31
applications of mathematics (29) 29
quantum field theories, string theory (29) 29
theory (29) 29
invariant (28) 28
representations (28) 28
dynamics (27) 27
mathematical and computational physics (26) 26
curves (25) 25
high energy physics (25) 25
group theory and generalizations (24) 24
meromorphic functions (24) 24
topology (24) 24
dynamical systems and ergodic theory (23) 23
differential geometry (22) 22
symmetry (22) 22
physics, multidisciplinary (21) 21
theorems (20) 20
mathematics - differential geometry (19) 19
physics - high energy physics - theory (19) 19
differential equations (18) 18
functions (18) 18
mathematical models (18) 18
invariant-measures (17) 17
string theory (17) 17
analytic functions (16) 16
formula (16) 16
fourier analysis (16) 16
functional analysis (16) 16
integrals (16) 16
moduli space (16) 16
statistical physics (16) 16
studies (16) 16
topological strings (16) 16
abstract harmonic analysis (15) 15
mathematical functions (15) 15
mathematics - dynamical systems (15) 15
mechanics (15) 15
statistical physics, dynamical systems and complexity (15) 15
transformations (15) 15
number theory (14) 14
research (14) 14
strings (14) 14
field theory (13) 13
mirror symmetry (13) 13
partial differential equations (13) 13
systems (13) 13
complex variables (12) 12
equations (12) 12
geometric topology (12) 12
gromov-witten invariants (12) 12
integers (12) 12
julia sets (12) 12
lie groups (12) 12
mathematical theorems (12) 12
mathematics - complex variables (12) 12
mathematics - geometric topology (12) 12
duality (11) 11
eigenvalues (11) 11
holomorphic foliations (11) 11
intersection theory (11) 11
invariant subspaces (11) 11
mathematics - representation theory (11) 11
nuclear and particle physics. atomic energy. radioactivity (11) 11
spectral asymmetry (11) 11
surfaces (11) 11
classification (10) 10
combinatorics (10) 10
construction (10) 10
functions of a complex variable (10) 10
gravity (10) 10
laplacian (10) 10
mappings (10) 10
nuclear and high energy physics (10) 10
operator theory (10) 10
partitions (10) 10
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Ergodic theory and dynamical systems, ISSN 0143-3857, 08/2012, Volume 32, Issue 4, pp. 1165 - 1189
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2011, Volume 250, Issue 2, pp. 487 - 509
Following the definition of parabolic rational functions and in view of the behavior of transcendental meromorphic functions, we give the definition of parabolic transcendental meromorphic functions... 
Parabolic meromorphic functions | Conformal measures | Expansive map | Poincaré exponents | Pressure functions | JULIA SETS | MATHEMATICS | ITERATION | INVARIANT-MEASURES | expansive map | parabolic meromorphic functions | pressure functions | RATIONAL MAPS | conformal measures | Poincare exponents
Journal Article
Research in the Mathematical Sciences, ISSN 2522-0144, 3/2019, Volume 6, Issue 1, pp. 1 - 34
Using the locally compact abelian group $$\mathbb {T}\times \mathbb {Z}$$ T×Z , we assign a meromorphic function to each ideal triangulation of a 3-manifold with torus boundary components... 
Ideal triangulations | 3-manifolds | Computational Mathematics and Numerical Analysis | Quantum dilogarithm | State integrals | Mathematics, general | Mathematics | 3D index | Meromorphic functions | Applications of Mathematics | Locally compact abelian groups | MATHEMATICS | TQFT
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2012, Volume 394, Issue 2, pp. 458 - 467
We prove some results concerning the possible configurations of Herman rings for transcendental meromorphic functions... 
Herman rings | Configuration | Complex dynamical systems | Fatou set | Julia set | Quasiconformal surgery | Invariant curves | MATHEMATICS | MATHEMATICS, APPLIED | EXAMPLES | DOMAINS | Ergodic theory | Functions of complex variables | Teoria ergòdica | Funcions de variables complexes
Journal Article
Houston Journal of Mathematics, ISSN 0362-1588, 2013, Volume 39, Issue 4, pp. 1149 - 1159
For a parabolic meromorphic function on the Riemann sphere, we proved the existence of s-conformal measure and gave a sufficient condition for the existence of the invariant measure equivalent... 
Poincaré Exponents | Conformal measures | Parabolic Meromorphic functions | Invariant measure | MATHEMATICS | Poincare Exponents | HAUSDORFF | SYSTEMS | GEOMETRICALLY FINITE | RATIONAL MAPS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 340, Issue 2, pp. 954 - 958
If a transcendental meromorphic function f with finitely many poles has a completely invariant domain U which is simply connected and satisfies some conditions, we prove F ( f ) = U... 
Completely invariant domain | Logarithmic singularity | ogarithmic singularity | MATHEMATICS | ITERATION | MATHEMATICS, APPLIED | SETS | WANDERING DOMAINS | completely invariant domain
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 357, Issue 1, pp. 244 - 253
A version of the second main theorem of Nevanlinna theory is proved, where the ramification term is replaced by a term depending on a certain composition operator of a meromorphic function of small hyper-order... 
Picard's theorem | Forward invariant | Value distribution | Second main theorem | Hyper-order | MATHEMATICS | MATHEMATICS, APPLIED | OPERATOR | DIFFERENCE-EQUATIONS | NEVANLINNA THEORY | Mathematics - Complex Variables
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 1/2011, Volume 113, Issue 1, pp. 305 - 329
.... We prove that if a smooth and regular (in a certain sense) function f in Ω = ∪C t , possesses, for each t ∈ (0, 1... 
Abstract Harmonic Analysis | Mathematics | Functional Analysis | Dynamical Systems and Ergodic Theory | Analysis | Partial Differential Equations | MATHEMATICS | ROTATION INVARIANT FAMILIES | STRIP | TESTING ANALYTICITY | CR FOLIATIONS | CURVES
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 05/2015, Volume 35, Issue 5, pp. 2273 - 2298
A definition of hyperbolic meromorphic functions is given and then we discuss the dynamical behavior and the thermodynamic formalism of hyperbolic functions on their Julia sets... 
Hausdorff dimension | Bowen formula | Conformal measures | Hyperbolic meromorphic functions | ITERATION | MATHEMATICS, APPLIED | SINGULARITIES | conformal measures | JULIA SETS | FUNCTIONS II | MATHEMATICS | EXPONENTIAL FAMILY | INVARIANT-MEASURES | MAPS | LIMIT FUNCTIONS
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 10/2006, Volume 279, Issue 13‐14, pp. 1565 - 1584
The meromorphic maps f(lambda) (z) = lambda (1 - exp (- 2 z))(-1), lambda > 0, of the complex plane are thoroughly investigated. With each map f(lambda... 
invariant measure | Hausdorff dimension | packing measure | Julia set | Meromorphic function | Packing measure | Invariant measure | EXISTENCE | ELLIPTIC FUNCTIONS | JULIA SETS | MATHEMATICS | INDIFFERENT PERIODIC POINT | EXPONENTIAL FAMILY | INVARIANT-MEASURES | CONFORMAL MEASURES | meromorphic function | ERGODIC-THEORY | RATIONAL MAPS
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 04/1993, Volume 153, Issue 1, pp. 159 - 185
.... In this paper all meromorphic modular invariant combinations of the allowed Kac-Moody combinations are obtained... 
VIRASORO ALGEBRAS | STRING MODELS | GENERAL INDEXES | SIMPLE CURRENTS | EXPLICIT PROOF | BRANCHING-RULES | INVARIANT PARTITION-FUNCTIONS | KAC-MOODY ALGEBRAS | MODULAR INVARIANTS | PHYSICS, MATHEMATICAL | 2 DIMENSIONS | Physics - High Energy Physics - Theory | 17B67 | 81T40 | 81R10 | 11F22
Journal Article
Ergodic theory and dynamical systems, ISSN 0143-3857, 10/2012, Volume 32, Issue 5, pp. 1691 - 1710
.... This proof applies not only to rational and transcendental meromorphic functions (where it was previously known... 
JULIA SETS | MATHEMATICS | DYNAMICS | MATHEMATICS, APPLIED | DIMENSION | Variables | Islands | Maps | Mathematical analysis | Proving | Differentials | Rigidity | Dynamical systems | Invariants
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 2/2018, Volume 134, Issue 1, pp. 201 - 235
This work concerns random dynamics of hyperbolic entire and meromorphic functions of finite order whose derivative satisfies some growth condition... 
Abstract Harmonic Analysis | Mathematics | Functional Analysis | Dynamical Systems and Ergodic Theory | Analysis | Partial Differential Equations | THERMODYNAMIC FORMALISM | MATHEMATICS | SEMIGROUPS | DIMENSIONS | SYSTEMS | THEOREM | Operators (mathematics) | Transcendental functions | Meromorphic functions | Cones | Invariants
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 01/2015, Volume 20, Issue 1, pp. 249 - 257
.... These results extend Denker and Urbanski's work on parabolic rational functions. 
Singular values | Hausdorff dimension | Conformal measures | Parabolic meromorphic function | Julia set | MATHEMATICS, APPLIED | INVARIANT-MEASURES | singular values | RATIONAL MAPS | conformal measures
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 10/2016, Volume 61, Issue 10, pp. 1353 - 1361
We define Baker omitted value, in short bov, of an entire or meromorphic function f in the complex plane as an omitted value for which there exists such that for each ball centred at a and... 
entire function | completely invariant Fatou component | Baker wandering domain | meromorphic function | Omitted value | MATHEMATICS | MEROMORPHIC FUNCTIONS | 37F50 | 37F10 | 30D05 | Planes | Entire functions | Mathematical analysis | Images | Meromorphic functions | Complex variables | Boundaries | Invariants
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 11/2017, Volume 23, Issue 11, pp. 1869 - 1883
Given a transcendental meromorphic function that satisfies an asymptotic behaviour near infinity, Rippon and Stallard showed that such function has a family of invariant Baker domains associated... 
30D30 (primary) | Meromorphic functions | asymptotic representations | 30E15 (secondary) | Baker domains | Fatou set | ITERATION | MATHEMATICS, APPLIED | 37F10 | 30D05 | Singularities | Infinity | Mathematical analysis | Exact solutions | Closed form solutions | Invariants
Journal Article
1978, Lecture notes in mathematics, ISBN 0387086595, Volume 637., vii, 194
Book
Tôhoku mathematical journal, ISSN 0040-8735, 2007, Volume 59, Issue 2, pp. 167 - 202
The main purpose of the present paper is to show that a class of dynamical zeta functions associated with the so-called two-dimensional open billiard without eclipse have meromorphic extensions... 
dispersing billiards without eclipse | thermodynamic formalism | Dynamical zeta functions | Dispersing billiards without eclipse | Thermodynamic formalism | MATHEMATICS | dynamical zeta functions | DECAY | HYPERBOLIC BILLIARDS | INVARIANT | TRANSFORMATIONS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 10/2016, Volume 10, Issue 7, pp. 1619 - 1654
... ) -meromorphic functions. Some general versions of extension theorem of Levi type are extended to the classes of meromorphic functions f on $$D \times (\Delta _r {\setminus } \overline{\Delta })$$ D × ( Δ r \ Δ... 
32B10 | 32A20 | Locally pluriregular set | 32A10 | 46E50 | Mathematics | Holomorphic functions | Meromorphic functions | 46A63 | Operator Theory | Plurisubharmonic functions | 46A04 | Analysis | Mathematics, general | Topological linear invariants | 32U05 | Pluripolar set | MATHEMATICS | MATHEMATICS, APPLIED | FRECHET SPACES | HOLOMORPHIC-FUNCTIONS
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2012, Volume 62, Issue 5, pp. 1983 - 2011
In this paper we develop fundamental tools and methods to study meromorphic functions in an equivariant setup... 
Rosenlicht quotient | Invariant meromorphic function | Stein space | Lie group action | MATHEMATICS | invariant meromorphic function | MANIFOLDS | ALGEBRAIC GROUPS | ABBILDUNGEN KOMPLEXER RAUME | REDUCTIVE GROUP | Mathematics - Complex Variables
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.